Medrol

I have been on Medrol since November 2011. For a while, I needed 6 mg daily. For the past year, I have taken 4 mg daily. I have tried to wean off it several times, unsuccessfully.

I took my usual dose the day before yesterday, so 48 hours ago. I then decided to start taking Medrol at night instead, after reading an article where a doctor recommended taking it at night to wake up with optimal cortisol levels. So the plan was to take it last night before going to bed.

However, I did not feel sluggish at all, so I decided not to take anything. I expected to feel sluggish with almost flu-like symptoms this morning, as I always do when trying to wean off Medrol.

But it's been 48 hours, even a little more, and I don't feel bad.

So now my question is: should I go back on Medrol anyway (that is, take it tonight before going to bed), or should I simply wait and see what happens?

My doctor seems to think I will need to be on Medrol for the rest of my life for adrenal fatigue. When I last saw her, in September, she prescribed enough Medrol to last me a whole year (I see her once a year).

It seems strange to me that I would all of a sudden be able to stop taking Medrol, without even having to wean off it slowly, after failing so many times before. But the fact remains: since going on Medrol, over four years ago, I have never been able to go even 24 hours without it. Now, it's been more than 48 hours, and I still feel OK.

Has anyone else experienced anything similar?

Skip

Featured Content

HealthUnlocked User Stories

How did you improve your fitness, general well-being or cope with your illness?

Share your story

Featured by HealthUnlocked

3 Replies

oldestnewest
  • thecat346, I'm sorry you've had no replies. Feel free to repost your question.

  • I know this was posted a couple of years ago, but I was hoping the original poster (or anyone with related experience) could update what happened? Did you stay on medrol taking it at bedtime or were you able to completely wean off it?

  • The original poster is no longer a member - indicated by the member name of Hidden. I suggest you write a brand new post asking your question.

    I shall close the thread to responses.

You may also like...